# SDR R61A2025061800260

- Difficulty date: June 18, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 44,436 hours, 33,541 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065188003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION ON 19 RIVETS ON STGR 29R OB BETWEEN FR78-79.  REPLACED FASTENERS AND INSTALLED REPAIR PARTS PER ETD2025-170-922466-A.
